VE Slyusarchuk
VE Slyusarchuk
Національний університет водного господарства та природокористування
Немає підтвердженої електронної адреси - Домашня сторінка
Назва
Посилання
Посилання
Рік
Invertibility of almost periodic -continuous functional operators
VE Slyusarchuk
Matematicheskii Sbornik 158 (4), 483-501, 1981
551981
Invertibility of nonautonomous functional-differential operators
VE Slyusarchuk
Mathematics of the USSR-Sbornik 58 (1), 83, 1987
541987
Necessary and sufficient conditions for invertibility of nonautonomous functional-differential operators
VE Slyusarchuk
Mathematical notes of the Academy of Sciences of the USSR 42 (2), 648-651, 1987
521987
Exponential dichotomy for solutions of discrete systems
VE Slyusarchuk
Ukrainskij matematicheskij zhurnal 35 (01), 108-115, 1983
411983
Обратимость почти периодических -непрерывных функциональных операторов
ВЕ Слюсарчук
Математический сборник 116 (4 (12), 483-501, 1981
331981
Necessary and sufficient conditions for invertibility of uniformly c-continuous functional-differential operators
VE Slyusarchuk
Ukrainian Mathematical Journal 41 (2), 180-183, 1989
311989
Обратимость неавтономных дифференциально-функциональных операторов
ВЕ Слюсарчук
Математический сборник 130 (1 (5), 86-104, 1986
311986
Необходимые и достаточные условия обратимости неавтономных функционально-дифференциальных операторов
ВЕ Слюсарчук
Математические заметки 42 (2), 262-267, 1987
301987
Necessary and sufficient conditions for existence and uniqueness of bounded and almost-periodic solutions of nonlinear differential equations
VE Slyusarchuk
Acta Applicandae Mathematica 65 (1-3), 333-341, 2001
252001
AN INTEGRAL-REPRESENTATION OF C-CONTINUOUS LINEAR-OPERATORS
VE Slyusarchuk
DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA …, 1981
221981
Conditions of Almost Periodicity for Bounded Solutions of Nonlinear Difference Equations with Continuous Argument.
VY Slyusarchuk
Journal of Mathematical Sciences 197 (1), 2014
202014
Conditions for the existence of almost periodic solutions of nonlinear differential equations in Banach spaces.
VY Slyusarchuk
Ukrainian Mathematical Journal 65 (2), 2013
202013
The method of local linear approximation in the theory of nonlinear functional-differential equations
VE Slyusarchuk
Sbornik: Mathematics 201 (8), 1193-1215, 2010
202010
Метод локальной линейной аппроксимации в теории нелинейных дифференциально-функциональных уравнений
ВЕ Слюсарчук
Математический сборник 201 (8), 103-126, 2010
182010
Weakly nonlinear perturbations of impulsive systems
VE Slyusarchuk
Mat. Fiz. Nelin. Mekh, 49, 1991
181991
Weakly nonlinear perturbations of normally solvable functional-differential and discrete equations
VE Slyusarchuk
Ukrainian Mathematical Journal 39 (5), 540-542, 1987
181987
Conditions for the Existence of Almost Periodic Solutions of Nonlinear Difference Equations with Discrete Argument.
VY Slyusarchuk
Journal of Mathematical Sciences 201 (3), 2014
172014
Method of local linear approximation in the theory of bounded solutions of nonlinear differential equations.
VY Slyusarchuk
Ukrainian Mathematical Journal 61 (11), 2009
172009
Novel qualitative methods of nonlinear mechanics and their application to the analysis of multifrequency oscillations, stability, and control problems
AM Kovalev, AA Martynyuk, OA Boichuk, AG Mazko, RI Petryshyn, ...
Nonlinear Dynamics and Systems Theory 9 (2), 117-145, 2009
172009
Bounded and periodic solutions of nonlinear functional differential equations
VE Slyusarchuk
Sbornik: Mathematics 203 (5), 743-767, 2012
162012
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20